CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:54/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Dirichlet forms and polymer models based on stable processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 10, 页码: 5940-5972
Authors:  Li, Liping;  Li, Xiaodan
Favorite  |  View/Download:52/0  |  Submit date:2020/10/12
Dirichlet forms  Polymer models  Self-adjoint extensions  Stable processes  
Effective intervals and regular Dirichlet subspaces 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 10, 页码: 6064-6093
Authors:  Li, Liping;  Sun, Wenjie;  Ying, Jiangang
Favorite  |  View/Download:56/0  |  Submit date:2020/10/12
Dirichlet forms  Regular Dirichlet subspaces  One-dimensional symmetric diffusions  Scale functions  
On stiff problems via Dirichlet forms 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 3, 页码: 2051-2080
Authors:  Li, Liping;  Sun, Wenjie
Favorite  |  View/Download:46/0  |  Submit date:2020/09/23
Stiff problems  Phase transitions  Dirichlet forms  Mosco convergences  Snapping out Markov processes  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:42/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:45/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:50/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:38/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:58/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
ON SYMMETRIC LINEAR DIFFUSIONS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 8, 页码: 5841-5874
Authors:  Li, Liping;  Ying, Jiangang
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
Symmetric one-dimensional diffusions  Dirichlet forms  regular Dirichlet subspaces  representation theorem